# SDR 01FDEA00769

- Difficulty date: August 24, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310
- Aircraft serial: 257
- Aircraft time: 29,463 hours, 25,992 cycles
- System (JASC): 2610 · Detection System
- Part: Controller
- Condition: Malfunctioned
- Location: Fire Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS WRI 26-12-5025 AT ABOUT 1500 AFT MAIN DECK CARGO LOOP-A ILLUMINATED, FOLLOWED BY LOOP-B AND RED SMOKE LIGHT & ECAM FIRE WARNING.  DECLARED EMER AND RETURNED TO LAND.  REMOVED AND REPLACED AFT UPPER CARGO SMOKE DETECTION CONTROLLER AND TESTED PER MM 26-19-00.  RAN BOTH ENGINES AND RAN A/C PACK SYS USING BLEED AIR.  NO SMOKE OR ODOR NOTED IN CABIN, PER JRH SMOKE DETECTION SYS SHOWED NO FAULTS.
